Bordism with codimension-one singularities
Compositio Mathematica, Volume 35 (1977) no. 1, p. 65-82
@article{CM_1977__35_1_65_0,
     author = {Buoncristiano, S. and De Concini, Corrado},
     title = {Bordism with codimension-one singularities},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {1},
     year = {1977},
     pages = {65-82},
     zbl = {0359.57025},
     mrnumber = {445523},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_1_65_0}
}
Buoncristiano, S.; De Concini, C. Bordism with codimension-one singularities. Compositio Mathematica, Volume 35 (1977) no. 1, pp. 65-82. http://www.numdam.org/item/CM_1977__35_1_65_0/

[1] Buoncristiano, S., C.P. Rourke and B.J. Sanderson: A Geometric Approach to Homology Theory. London Mathematical Society Lecture Note Series (to appear). | MR 413113 | Zbl 0315.55002

[2] Conner, P.E. and E.E. Floyd: Differentiable Periodic Maps. Springer-Verlag 1964. | MR 176478 | Zbl 0111.35601

[3] Rourke, C.P.: Representing Homology Classes. Bull. London Math. Soc. 5 (1973) 257-260. | MR 339134 | Zbl 0266.55004

[4] Sullivan, D.: Geometric Topology Notes. Princeton MIT 1970.

[5] Thom, R.: Quelques properties globales des varietes differentiables. Comment. Math. Helv. 28 (1954) 17-86. | MR 61823 | Zbl 0057.15502

[6] Wall, C.T.C.: Cobordism exact sequences for differential and combinatorial manifolds. Ann. of Math. 77 (1963) 1-15. | MR 145541 | Zbl 0107.16802